Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Mary, I'm thinking of you
    avatar
    tnmist posted:
    You have been very quiet on the board, and I just want you to know that you are remembered. {{{Gentle hugs to you}}}

    -Misty
    Reply
     
    avatar
    marysings responded:
    Thank you Misty. You brought a smile to my face.

    My pdoc is trying to figure out what med or combination will help me. I want to stay out of the hospital and between Dr.M and Dr.B, they are doing their best.

    My personal cognitive skills are going wackey!

    • I struggle without any emotions. No laughing, no crying.
    • My handwriting has deteriated to a third grader.
    • I got lost in the Walmart near us. I have no idea if I talked to anyone and my cart was fairly empty.
    • Thursday noon I was getting dressed and when I put my tennis shoes on but I couldn't figure why there were strings coming from the holes. I finally got it but the whole event was plum scary.

    Please pray for me. I see Dr.B on Tuesday afternoon and he said he can do some tests on me. I called Dr.M and he was also very concerned. He told me to cut a med in half and see if that helps.

    Then I get on Webmd and find out the moderators are no longer participating on the boards. We have to police ourselves...that is enough to send me over-board.

    aaaauuuuugggggghhhhhhhhhhh
    I'm strong willed and I tell it like it is. I make mistakes, I'm sometimes out of control, but I love and give with all my heart. Have patience with me as I heal.
     
    avatar
    tnmist replied to marysings's response:
    This is a rough patch, for sure! Sounds like scary stuff. Hang tough, Mary. Prayers are with you.

    Yes, finding out about the moderators reduced me to tears and contributed to my depression. Such a sad turn of events. Not having a leader/moderator is scary, too. I just don't understand why they thought this was a good idea. Maybe if there is enough outcry from the different boards, they will change their minds. I don't know. It's awful though, just awful.

    Well, that wasn't very comforting, now, was it? I'm sorry. It helps to know I'm not the only one who thinks so, though.

    Peace to you, Mary.

    -Misty


    Spotlight: Member Stories

    I'm a mother of two grown sons, have a great daughter-in-law, granddaughter and grandson. I have fibromyalgia and by the early/mid 90's tha...More

    Helpful Tips

    Are you having posting problems?
    With all the posting/not posting problems, try these: 1. Copy your post/response BEFORE clicking on "post" 2. If the "can't post now" ... More
    Was this Helpful?
    5 of 7 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.